Convexity and a sum-product type estimate

Volume 156 / 2012

Liangpan Li, Oliver Roche-Newton Acta Arithmetica 156 (2012), 247-255 MSC: Primary 11B75. DOI: 10.4064/aa156-3-3


  • Liangpan LiDepartment of Mathematical Sciences
    Loughborough University
    Loughborough, LE11 3TU, UK
  • Oliver Roche-NewtonDepartment of Mathematics
    University of Bristol
    University Walk
    Bristol, BS8 1TW, UK

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image